Facebook Pixel
EmpowHER Guest

Hi, I had sex with my bf most likely during ovulation. I took postinor 2 an hour after intercourse. It's been 5 days after sex and I'm having slight cramps and I don't feel good. I'm expected to have my next period on the 26 or 27 this month. What do I do

By Anonymous April 10, 2017 - 8:34pm
Rate This

I do not want to be pregnant

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!